TITLE

Solution to the boundary blowup problem for k-curvature equation

AUTHOR(S)
Takimoto, Kazuhiro
PUB. DATE
July 2006
SOURCE
Calculus of Variations & Partial Differential Equations;Jul2006, Vol. 26 Issue 3, p357
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider the boundary blowup problem for k-curvature equation, i.e., H k [ u] = f( u) g(| Du|) in an n-dimensional domain O, with the boundary condition u( x) ? 8 as dist ( x,?O) ? 0. We prove the existence result under some hypotheses. We also establish the asymptotic behavior of a solution near the boundary ?O.
ACCESSION #
20635178

 

Related Articles

  • Decay and Continuity of the Boltzmann Equation in Bounded Domains. Yan Guo // Archive for Rational Mechanics & Analysis;Sep2010, Vol. 197 Issue 3, p713 

    Boundaries occur naturally in kinetic equations, and boundary effects are crucial for dynamics of dilute gases governed by the Boltzmann equation. We develop a mathematical theory to study the time decay and continuity of Boltzmann solutions for four basic types of boundary conditions: in-flow,...

  • THE FLOATING BODY PROBLEM. A. STANCU // Bulletin of the London Mathematical Society;Oct2006, Vol. 38 Issue 5, p839 

    Let $K$ be a convex body with boundary of class ${\mathcal{C}}^{\geq 4}$. We prove that, for a sufficiently small $\delta$, the floating body $K_{\delta}$ is homothetic to $K$ if and only if $K$ is an ellipsoid. The proof relies on properties of the affine curvature flow.

  • Method of Factorizing a Solution to Some Boundary-Value Problems. Babeshko, V. A.; Babeshko, O. M. // Doklady Physics;Mar2003, Vol. 48 Issue 3, p134 

    Analyzes the three-dimensional boundary-value problems for partial differential equation in bounded convex regions. Merits and demerits of the method.

  • The mathematics of eigenvalue optimization. Lewis, A.S. // Mathematical Programming;Jul2003, Vol. 97 Issue 1/2, p155 

    Optimization problems involving the eigenvalues of symmetric and nonsymmetric matrices present a fascinating mathematical challenge. Such problems arise often in theory and practice, particularly in engineering design, and are amenable to a rich blend of classical mathematical techniques and...

  • Projection operator technique for imposing the boundary conditions on a trial wave function. Brownstein, K. R. // Journal of Mathematical Physics;Sep93, Vol. 34 Issue 9, p4138 

    A projection operator technique is developed for using N linear basis functions which do not satisfy the boundary conditions. If the boundary conditions at M locations on the boundary are invoked via M constraint equations, the method leads to an N-by-N determinantal equation which is of the...

  • On hearing the shape of a bounded domain with Robin boundary conditions. Zayed, EME // IMA Journal of Applied Mathematics;Feb2000, Vol. 64 Issue 1 

    Focuses on the Robin boundary problem, where omega is a general, multiply connected, bounded domain. Eigenvalues for the boundary problem; Applications of a ideal gas enclosed in the multiply connected bounded container with Neumann or Robin boundary conditions.

  • Properties of spatial structures for reaction-nonlinear diffusion equations subject to Dirichlet conditions. Razzhevaikin, V. // Computational Mathematics & Mathematical Physics;Oct2011, Vol. 51 Issue 10, p1729 

    For reaction-nonlinear diffusion equations subject to Dirichlet homogeneous boundary value conditions, the properties of alternation of stable and unstable time-independent unimodal solutions are investigated. For the case of constant diffusion, formulas for the functions determining the type of...

  • CONVEXITY OF THE FREE BOUNDARY FOR AN EXTERIOR FREE BOUNDARY PROBLEM INVOLVING THE PERIMETER. MIKAYELYAN, HAYK; SHAHGHOLIAN, HENRIK // Communications on Pure & Applied Analysis;May2013, Vol. 12 Issue 3, p1431 

    We prove that if the given compact set K is convex then a minimizer of the functional I(v) = ∫BR |∇v|pdx + Per({v > 0}), 1 < p < ∞, over the set {v ∈ W01,p (BR)| v ≡ 1 on K ⊂ B R} has a convex support, and as a result all its level sets are convex as well. We...

  • SOLUTION CURVES OF 2m-TH ORDER BOUNDARY-VALUE PROBLEMS. Rynne, Bryan P. // Electronic Journal of Differential Equations;2004, Vol. 2004, p1 

    We consider a boundary-value problem of the form Lu = λf(u), where L is a 2m-th order disconjugate ordinary differential operator (m ≥ 2 is an integer), λ ∈ [0,∞), and the function f : R → R is C2 and satisfies f(Ξ) > 0, Ξ ∈ R. Under various convexity or...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics